My guess is that it won't. Have been on several A's & every time it felt like starting afresh. Taking up to 10 weeks before the benefits clicked in. Try to be patient when taking new meds.Good Luck. George
You seem to have a good insight into your condition, you are the one to decide about what/how you're affected. Some would be unwilling to have their bi-polar removed, as it can have some effects that they want. My experiences are mixed, but it does enable me to sometimes achieve goals that I'd not attain without it. The Downside's that it can b...
It's likely that you have not yet felt the full benefits from Effexor. I've been on it for years, (as I'm old I'll probably remain on it for life). Suggest you give it more time to 'click in' before thinking of coming off it. Whilst the side effects can be unpleasant, the benefits outweigh them. (For me) Good luck!
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.